# SDR ABXA9700333

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clip
- Part number: 99122461
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RIGHT PYLON UPPER SPAR TO WEB ATTACH CLIP WAS CRACKED AT STA 1038.  REPAIRED IAW DC9 SRM.
